Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
R3b3lll

light burnin' and redness

Recommended Posts

Hi Guys,i have been on Regimen for six weeks and still my skin gets red and burns.Every time i put Moisturizer ( Nivea soft creme) the problem appears.So do you have any suggestions cuz i hate to go out with red skin on my face.

Um.. i'm from Bulgaria and use 5% BP .

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a few weeks as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and/or lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

So can you recommend moisturizer,that i can find in stores.Something better than Nivea Soft

Cuz i dont feel to be new in the Regimen

Edited by R3b3lll

Share this post


Link to post
Share on other sites
maybe last question-which is better for the Regimen Creme,gel or lotion moisturizer?

Thanks for the help

I think most people go with a lotion-type moisturizer. Some creme formulas can be more pore-clogging.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×